# SDR UALA2009042701204

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 55,592 hours, 20,449 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: W40264501
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING L/E, OUTBOARD OF NR 2 ENG PYLON WIRE DAMAGED.  REPLACED WIRE W4026-4501 PER BSPMS 20-10-13, 20-35-19, 20-10-15, AND CHECKED GOOD.
